# SDR A6WA2018082846004

- Difficulty date: August 23, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 34,653 hours, 33,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP FITTING AT FLAP STATION 280.66 WAS WORN TO LIMITS.  REPLACED.
